# SDR REXA2016012000069

- Difficulty date: January 20, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SILL FS 574.00 - 621 HAS MINOR CORROSION AROUND NUTPLATES.  MINOR CORROSION WAS REPAIRED ON LT SIDE SILL BY PERFORMING REO 601R-53-61-1574, REV B.  REMOVING LOWER COAMING SECTION THEN REINSTALLING AFTER REPAIRS IAW SRM 51-42-06 & 51-42-21.  A LEAK CHECK WAS PERFORMED WITH NO DEFECTS IAW AMM 52-31-07-720-801.  WORK DOCUMENTED ON STEPS 1 - 7 OF MWC.
